# SDR NACA202307262003

- Difficulty date: July 22, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,251 hours, 17,582 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AUTO INOP EICAS MESSAGE 1015Z, PERFORMED QRH PROCEDURES. PERFORMED FIM 21-31 FAULT TREE 806, BOTH CABIN PRESSURE CONTROLLERS RESET, NO FAULTS, NO MESSAGE AT THIS TIME.
